# SDR WX0A2025072132505

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 56,003 hours, 34,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) LEFT OVERWING EMERGENCY EXIT SIGNS ARE INOP WITH AC BUSSES OFF. / PERFORMED OPS CK OF EMERGENCY LIGHTS REF AMM  33-51-00-710-007-A.  OPS CK GOOD AT THIS TIME.  A/C OK FOR SVC / "
